MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSP503; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSP503; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSP503
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During spinal fusion procedure, an electrosurgical unit (esu) pad was placed on the right posterior calf and left posterior thigh.Neuromonitoring needle electrodes were placed bilaterally on patient's shins.The left posterior thigh pad was also not adhering to skin, so a new pad was placed on the left posterior calf.The vendor noted that there was interference in the neuromonitoring feedback.A new pad was placed and relocated to upper right arm.At case conclusion, there were burns noted at multiple electrode sites on bilateral lower extremities.The manufacturer's evaluation of available information concluded that the subdermal needles did not generate and/or transmit energy, therefore the subdermal needles did not contribute to the patient burns.

Brand Name
RLSP503
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 1st street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 1st street south
columbia, SC 29209
6783341720
MDR Report Key14320314
Report Number1067162-2022-00001
Device Sequence Number17448359
Product Code GXZ
UDI-Device Identifier10816312022428
UDI-Public(01)10816312022428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLSP503
Device Catalogue NumberRLSP503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexMale
Patient Weight23 KG